# SDR RAIA00801019

- Difficulty date: January 16, 2008
- Submitted: January 21, 2008
- Operation: Air carrier
- Aircraft: N838HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145321
- Aircraft time: 17,690 hours, 15,631 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Tiller
- Part number: 12302328407
- Part serial: 14500554
- Condition: Faulty
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT 8036 - EWR - NOSE WHEEL STEERING GOES FULL DEFLECTION ERRATICALLY.  NOT RESPONSIVE AFTER RESET AND THEN CAUSING HYDRAULIC BANGING NOISE FROM STEERING MANIFOLD WHENEVER TILLER IS DEPRESSED.  MAINTENANCE REMOVED AND REPLACED TILLER.  OPS CHECKED GOOD.
